MathSciNet Relay Station
MathSciNet bibliographic data
MR2060878 37D45
Li, Changpin; Peng, Guojun Chaos in Chen's system with a fractional order. Chaos Solitons Fractals 22 (2004), no. 2, 443–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement